MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE IR NEURO PACK 629; NEUROLOGICAL TRAY

MEX03 MEXICO-JUAREZ PRESOURCE IR NEURO PACK 629; NEUROLOGICAL TRAY
Model Number SAN44IRUTA
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that the blue, sterile, cotton or towels pwtb04-stm, from the ir neuro pack san44iruta/lot 375598 are shedding fibers onto various wires and catheters during a intracranial embolization.The towels were used for fluid absorption outside the drape.There was no injury or delay.No patient demographics were provided after attempts.Cardinal health is proactively filing a report for malfunction.
 
Additional Manufacturer Narrative
Supplemental report is being filed since the results of investigation are available.From the device history record, lot#20191112-23-sh was manufactured on 15th nov 2019.No exception was recorded in the device history record that could lead to the reported incident.Supplier reviewed records over the last 2 years, and no abnormal situation was found.A sample was not returned at the time of the investigation but a photo of lint was provided for review.According to supplier, or towel is made of cotton, so cotton fiber is a natural characteristic.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but supplier will continue to monitor the trend of this type of incident.

Brand Name
IR NEURO PACK 629
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10102513
Report Number1423537-2020-00462
Device Sequence Number3361442
Product Code OJG
UDI-Device Identifier10888439390407
UDI-Public10888439390407
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44IRUTA
Device Catalogue NumberSAN44IRUTA
Device Lot Number375598
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;